hey,i have vitiligo & im useing this cream called flucinonide USP,0.05%.but it seems like its makeing my white patchs whiter & more bigger.just wondering if this cream is suppost to make the patchs to stop spreading & bring back the pigement back to normal?iv have been useing it for 2 weeks now & the doctor wants to see me back in 3 months.just dont want this cream to make it worse then it is.it seems like after useing its makeing it spread to tho,so didnt know if anybody has use this cream befor or had a cream that made the vitiligo whiter??please help & thnxs
Vitiligo is an autoimmune disease that causes depigmentation of the skin.UVB phototherapy, PUVA phototherapy are the mainstay of treatment. Topical steroids are useful only in the early stages of the disease. They are not useful once the diagnosis is established. Usually low potency steroids are prescribed in vitiligo.If you think that your condition is worsening it is best to see the doctor as soon as possible. A timely checkup and reassurance will be really helpful. Do keep us posted.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.